# SDR TSAA0678034

- Difficulty date: April 15, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 737230
- Aircraft serial: 22138
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Isolation Valve
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THRUST REVERSER ISOLATION VALVE LIGHT ILLUMINATED DURING CLIMBOUT AT 1000 FT.  SOCC ADVISED AIRCRAFT TO RETURN TO HNL.  LIGHT WENT OUT ON FINAL APPROACH WITH GEAR DOWN.  RE-RIGGED THE NOSE GEAR AIR GROUND CABLE AND SWITCH PER AMM 78-34-61 PG 501.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
